Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 313, Number 1
HTML articles powered by AMS MathViewer

Local smooth isometric embeddings of low-dimensional Riemannian manifolds into Euclidean spaces
Gen Nakamura and Yoshiaki Maeda PDF
Trans. Amer. Math. Soc. 313 (1989), 1-51
Cell-like mappings and nonmetrizable compacta of finite cohomological dimension
Sibe Mardešić and Leonard R. Rubin PDF
Trans. Amer. Math. Soc. 313 (1989), 53-79
The space of harmonic maps of $S^ 2$ into $S^ 4$
Bonaventure Loo PDF
Trans. Amer. Math. Soc. 313 (1989), 81-102
Weakly almost periodic flows
R. Ellis and M. Nerurkar PDF
Trans. Amer. Math. Soc. 313 (1989), 103-119
The spectral measure and Hilbert transform of a measure-preserving transformation
James Campbell and Karl Petersen PDF
Trans. Amer. Math. Soc. 313 (1989), 121-129
Totally categorical structures
Ehud Hrushovski PDF
Trans. Amer. Math. Soc. 313 (1989), 131-159
Cauchy-Szegő maps, invariant differential operators and some representations of $\textrm {SU}(n+1,1)$
Christopher Meaney PDF
Trans. Amer. Math. Soc. 313 (1989), 161-186
Local properties of secant varieties in symmetric products. I
Mark E. Huibregtse and Trygve Johnsen PDF
Trans. Amer. Math. Soc. 313 (1989), 187-204
Local properties of secant varieties in symmetric products. II
Trygve Johnsen PDF
Trans. Amer. Math. Soc. 313 (1989), 205-220
$\Delta$-closures of ideals and rings
Louis J. Ratliff PDF
Trans. Amer. Math. Soc. 313 (1989), 221-247
Braids, link polynomials and a new algebra
Joan S. Birman and Hans Wenzl PDF
Trans. Amer. Math. Soc. 313 (1989), 249-273
Integral representations of positive definite matrix-valued distributions on cylinders
Jürgen Friedrich PDF
Trans. Amer. Math. Soc. 313 (1989), 275-299
Cosmicity of cometrizable spaces
Gary Gruenhage PDF
Trans. Amer. Math. Soc. 313 (1989), 301-315
On the regularity up to the boundary in the Dirichlet problem for degenerate elliptic equations
Adalberto P. Bergamasco, Jorge A. Gerszonowicz and Gerson Petronilho PDF
Trans. Amer. Math. Soc. 313 (1989), 317-329
An HNN-extension with cyclic associated subgroups and with unsolvable conjugacy problem
Jody Meyer Lockhart PDF
Trans. Amer. Math. Soc. 313 (1989), 331-345
The lifting problem for affine structures in nilpotent Lie groups
Nguiffo B. Boyom PDF
Trans. Amer. Math. Soc. 313 (1989), 347-379
The connectedness of symmetric and skew-symmetric degeneracy loci: even ranks
Loring W. Tu PDF
Trans. Amer. Math. Soc. 313 (1989), 381-392
Rigidity of pseudo-holomorphic curves of constant curvature in Grassmann manifolds
Quo-Shin Chi and Yunbo Zheng PDF
Trans. Amer. Math. Soc. 313 (1989), 393-406
Prescribing zeros of functions in the Nevanlinna class on weakly pseudo-convex domains in $\textbf {C}^ 2$
Mei-Chi Shaw PDF
Trans. Amer. Math. Soc. 313 (1989), 407-418
On hypersurfaces of hyperbolic space infinitesimally supported by horospheres
Robert J. Currier PDF
Trans. Amer. Math. Soc. 313 (1989), 419-431